# SDR HYIA2019032700000

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: C4020497
- Aircraft time: 35,603 hours, 40,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,603 hours, 40,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE OUTBOARD LEFT LOWER SPAR CAP (P/N: 5122041-23) THIS CORROSION IS LOCATED ON THE BOTTOM OF THE HORIZONTAL LEG BETWEEN LWS 119.29 AND 106.79. THE DEEPEST MEASUREMENT MEASURES APPROXIMATELY .050 INCHES DEEP AT APPROXIMATE LWS 113.04. THIS IS IN EXCESS OF THE MAXIMUM REMOVABLE LIMITS ALLOWED UNDER MEB95-11R1 SECTION 3. THIS CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
